Tag Archives: excess sulphur

Potassium for Yellow Nails

10851915-two-celebration-champagne-glasses-and-confettiFor years I’ve known that one cause of yellow crumbling nails is excess calcium/low potassium and while I took a rather circuitous route to healing mine, I have just confirmed the overall protocol works for others.

For me, champagne played a huge role in reversing the damage.  Champagne does an excellent job helping the body deal with excess calcium.

The  individual who needed help does not drink alcohol, so champagne was out.  The individual also likes a lot of the foods I had already eliminated so that was out as well.

I did manage to convince them to cut back on grains and dairy even if they wouldn’t eliminate them.

My advice after seeing the nails was to use topical white iodine daily and take potassium supplements once in the morning and once in the evening.

I also suggested they use a file to periodically file the top layer that was peeling off.  This was to commence after it was evident the nail beneath and the nail growing out was healthy.

The nails had been yellow and crumbling and peeling.

To jump start the treatment I also suggested using baking soda in a foot bath daily for the first week or two.

Of all the treatments, the one that worked best was the potassium supplementation combined with the topical white iodine.  Progress was slow at first but after increasing the potassium dose to the degree we saw results, everything was fine.

Any individual would have to determine based on a bit of trial and error how much potassium to use.

Just as in my own situation, the nail reverted to normal.  It did not need to grow out normal.  It literally went back to normal as the protocol did its thing.

The filing was done once a week after it was evident the nail beneath the peeling layers and the nail growing out from the base were normal in color and texture.  The yellow disappeared over time.

The yellow got progressively lighter until it was gone and the nail color was normal again.  The texture reverted to normal in parallel.

Note:  If you take calcium supplements then you will probably not see any progress whatsoever.  Excess calcium pushes out potassium and throws electrolytes off balance, resulting in a host of health symptoms, including yellow crumbling and peeling nails.

At least in the cases I am aware of.

Remember – this does not necessarily take months for new healthy nail to grow out.  The nail reverts to normal as the protocol works its magic.

As the potassium levels are restored.

Peeling lips is another sign of excess calcium.  Foods and beverages high in sulphur and sulphites will cause the body to accumulate more calcium, exacerbating the problem.  Potassium supplements will help but only cutting back on problem foods and beverages will allow the body to get the upper hand on these conditions.

I suspect sulphur toxicity to be the root cause of many of the gastrointestinal conditions considered “incurable.”  People who have done elimination diets and healed their immune systems can attest to the benefits of a different way of considering what we think we know.

I suggest people with psoriasis consider investigating the role of excess sulphur, sulphites, and excess calcium in their symptoms.  While hair mineral analysis is a good test, cutting back on and/or eliminating foods high in these nutrients can reveal much.

This protocol also works for teeth.  Yellow teeth are a sign of excess calcium.

Especially a yellow eye tooth.  I’ve seen many women who have a yellow eye tooth and women are more likely to take calcium supplements.  

A final thought.  While this does work, it’s good to note that patience is the key because there is a heck of a lot of trial and error though in the above case the only slow down was determining the amount of potassium they needed to take to see results.

Be well!

Advertisements

Just an observation

excess01Quick observation with a larger – more important – context.

There are a couple of signs that indicate when you’re taking too much of something.

They indicate you may not need the supplement/medication.

This would be worthy of a discussion with a health care provider.  It is not meant to suggest you suddenly stop taking whatever it is you are taking.

If you take too much of a supplement, or take a supplement you do not need, your body will respond first by attempting to get rid of the excess.  If that doesn’t work, it will stow it.

In the case with excess calcium that will go into the joints and on the artery walls.  Not great.

The irony here is that you may end up with a deficiency of whatever it is you were trying to replenish – because you took too much.

Case in point:  Take thyroid medication when you don’t need it and your next blood reading will show that your TSH levels will have gone down.  Happened to me – my doc explained that it was evidence that low thyroid was not my problem (or the source of my debilitating fatigue).  

This was when I was trying to figure out why I was feeling so sick – what ended up being EMF Sensitivity.  Every damned blood and medical test told me I was healthy – I wasn’t.  But that’s a tale for another time…

So, with regards to potassium.  If your body has too much of it you may have some off-the-wall symptoms.  Namely, sneezing and coughing.

Which are symptoms of low potassium.

You may also get burning calves and hamstrings, along with burning muscles wherever scar tissue exists.

The association between calcium and sulphur which are on the opposite side of the potassium teeter totter – are complex- .  Excess calcium and excess sulphur can both result in symptoms associated with arthritis – though they are different.  Excess sulphur is burning in muscles.  Excess calcium is pain in joints and where scar tissue is.  And heart disease and dementia since excess calcium on artery walls reduces critical blood flow.  And excess calcium on intestinal walls?  …

There are a number of symptoms people may not realize are sending signals to back off medications or supplements.

Especially mowing calcium like it was M & Ms.

btw:  The symptoms of diabetes and the symptoms of low potassium are similar.  If you start taking insulin when in fact you have low potassium, your body will cut back on making insulin and you could end up with a condition you didn’t have to begin with.